Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 7, NWS Huntsville, AL

February 24, 2011Franklin County, Lincoln County, Moore County, Tennessee

NWS Huntsville, AL issued this severe thunderstorm warning at Feb 24, 2011, 11:25 PM CST for Franklin County, Lincoln County, Moore County, Tennessee. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 24, 2011, 11:25 PM CST (05:25 UTC)
Expired
Feb 25, 2011, 12:15 AM CST
In force
50 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Franklin County, TN, Lincoln County, TN, Moore County, TN

The radar

The Northeast Alabama radar (KHTX), 41 km from the middle of the area, began a volume at 05:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 11:25 PM CSTTSTM WND DMG1 Nne Fayetteville, TNTREES DOWN ON SHELBYVILLE HWY. POWER OUTAGES REPORTED IN VANN TOWN AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 24, 8:30 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 538 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
793 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
538 m²/s²
0-3 km storm-relative helicity
629 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

785 
WUUS54 KHUN 250525
SVRHUN
TNC051-103-127-250615-
/O.NEW.KHUN.SV.W.0007.110225T0525Z-110225T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1125 PM CST THU FEB 24 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN TENNESSEE...
  EASTERN LINCOLN COUNTY IN TENNESSEE...
  MOORE COUNTY IN TENNESSEE...

* UNTIL 1215 AM CST

* AT 1124 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE       
  EXTENDING FROM 6 MILES NORTH OF OAK GROVE TO BELLEVIEW...AND       
  MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OAK GROVE...MARBLE HILL...
  SMITHLAND...LINCOLN...
  WOODS RESERVOIR...TIMS FORD LAKE...
  ELORA...
  MAXWELL...BELVIDERE...
  ALTO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF STORMS HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST FRIDAY MORNING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3542 8625 3540 8626 3538 8624 3538 8627
      3536 8623 3535 8619 3537 8616 3537 8612
      3536 8602 3529 8591 3523 8589 3523 8586
      3512 8586 3499 8600 3500 8674 3542 8628
TIME...MOT...LOC 0524Z 271DEG 38KT 3543 8618 3500 8664

$$

KDW
2 follow-up statements
770 
WWUS54 KHUN 250547
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1147 PM CST THU FEB 24 2011

TNC051-103-127-250615-
/O.CON.KHUN.SV.W.0007.000000T0000Z-110225T0615Z/
MOORE TN-LINCOLN TN-FRANKLIN TN-
1147 PM CST THU FEB 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CST
FOR FRANKLIN...SOUTHEASTERN LINCOLN AND SOUTHERN MOORE COUNTIES...

AT 1147 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM WOODS RESERVOIR TO ELORA...MOVING EAST 
AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MAXWELL...BELVIDERE...BEANS CREEK...WINCHESTER...DECHERD...ALTO...
COWAN...SEWANEE...ST. ANDREWS AND SHERWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF STORMS HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST FRIDAY MORNING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3536 8602 3533 8599 3532 8596 3529 8591
      3523 8589 3523 8586 3512 8586 3499 8600
      3501 8648 3532 8624 3537 8616
TIME...MOT...LOC 0547Z 271DEG 42KT 3537 8598 3500 8634

$$

KDW
971 
WWUS54 KHUN 250605
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1205 AM CST FRI FEB 25 2011

TNC103-127-250615-
/O.CAN.KHUN.SV.W.0007.000000T0000Z-110225T0615Z/
MOORE TN-LINCOLN TN-
1205 AM CST FRI FEB 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN AND
SOUTHEASTERN MOORE COUNTIES IS CANCELED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST FRIDAY MORNING FOR
NORTHEASTERN ALABAMA AND CENTRAL TENNESSEE.

LAT...LON 3532 8596 3529 8591 3523 8589 3523 8586
      3512 8586 3499 8600 3500 8623 3521 8609
      3533 8599
TIME...MOT...LOC 0605Z 271DEG 42KT 3536 8572 3500 8608

$$

TNC051-250615-
/O.CON.KHUN.SV.W.0007.000000T0000Z-110225T0615Z/
FRANKLIN TN-
1205 AM CST FRI FEB 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CST
FOR EASTERN FRANKLIN COUNTY...

AT 1203 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST OF ALTO TO 13 MILES 
SOUTH OF WINCHESTER...MOVING EAST AT 50 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF STORMS HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST FRIDAY MORNING FOR
NORTHEASTERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3532 8596 3529 8591 3523 8589 3523 8586
      3512 8586 3499 8600 3500 8623 3521 8609
      3533 8599
TIME...MOT...LOC 0605Z 271DEG 42KT 3536 8572 3500 8608

$$

KDW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 11:25 PM CST, 0 minutes earlier.

Area forecast discussion, Feb 24, 11:25 PM CST, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1125 PM CST THU FEB 24 2011

.UPDATE...FOR 06Z TAFS
&&

.AVIATION...STRONG CONVECTIVE LINE OF TSRA CONTINUES TO TRACK EWD
ACROSS N CNTRL AL...WITH SFC WINDS GUSTING NEAR 40KT AT TIMES WITH
THE STRONGER CELLS. LIFR CONDITIONS HAVE BEEN COMMON WITHIN THIS
LINE OF STORMS...ALONG WITH FREQUENT CC/CG LIGHTNING. BEHIND THE
CONVECTIVE LINE...LINGERING SHRA ARE RESULTING IN BRIEF/TEMPO VIS
RESTRICTIONS WITH MVFR CEILINGS AT TIMES. ONCE THE CONVECTIVE LINE
CLEARS NRN AL TO THE E...MVFR CONDITIONS ARE XPCTED TO BECOME
ENTRENCHED...WITH CEILING HEIGHTS AOA 1500 FT.
&&

.DISCUSSION...AS IS SO OFTEN THE CASE...THE LINE HAS SPED UP IN THE
LAST COUPLE HOURS AND IS NOW POISED TO IMPACT THE EXTREME
NORTHWESTERN EDGE OF THE CWFA BETWEEN 9 AND 10PM. FROM THERE...IT
WILL RAPIDLY SPREAD EASTWARD...EXITING DEKALB COUNTY BETWEEN 2 AND 3
AM. THE MAIN THREAT TONIGHT IS STILL EXPECTED TO BE DAMAGING WINDS
/ESPECIALLY WITHIN BOWING SEGMENTS/...ALTHOUGH ISOLATED INSTANCES OF
HAIL OR TORNADOES ARE ALSO POSSIBLE.

THE 00Z BMX/JAN SOUNDINGS SHOW A PRETTY SOLID CAP AT AROUND
700MB...WHICH IS PROBABLY WHAT HAS CONTRIBUTED TO THE LACK OF
THUNDERSTORM DEVELOPMENT OUT AHEAD OF THE MAIN LINE. WHILE BUFR
SOUNDINGS DO SHOW THIS CAP EVENTUALLY WEAKENING IN TIME FOR THE MAIN
LINE...THIS DOES SUGGEST THAT THE OVERALL SEVERE WINDOW SHOULD BE
RELATIVELY SHORT LIVED. HOWEVER...SRH OFF BOTH SOUNDINGS /AND OHX AS
WELL/ IS SUFFICIENTLY AMPLE FOR LOW LEVEL ROTATION WITHIN ANY
STORM...AND ANY STORM ALONG THE LINE SHOULD BE ABLE TO MIX DOWN MOST
OF THE 50-60KT JET.

HAVE UPDATED THE HAZARDOUS WEATHER OUTLOOK TO REFLECT THE FASTER
TIMING...AND THE WIND ADVISORY REMAINS IN EFFECT. IN ADDITION...MADE
SOME TWEAKS TO THE GRIDS TO REFLECT THE TEMPORAL RESOLUTION OF THE
SQUALL LINE. UPDATED ZONES WILL BE FORTHCOMING VERY SHORTLY.
&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY FOR THE
     FOLLOWING ZONES: COLBERT...CULLMAN...DEKALB...FRANKLIN AL...
     JACKSON...LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...
     MARSHALL...MORGAN.
TN...WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY FOR THE
     FOLLOWING ZONES: FRANKLIN TN...LINCOLN...MOORE.
&&

UPDATE...09
DISCUSSION...JLL
Hazardous weather outlook, Feb 24, 7:57 PM CST, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
757 PM CST THU FEB 24 2011

ALZ001>010-016-TNZ076-096-097-251100-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
757 PM CST THU FEB 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

A LINE OF THUNDERSTORMS WILL MOVE ACROSS THE TENNESSEE VALLEY THIS
EVENING THROUGH EARLY FRIDAY MORNING. THE STRONGEST STORMS WILL MOVE
INTO NORTHWESTERN ALABAMA AFTER 930 PM...AND WILL THEN CROSS THE
INTERSTATE 65 CORRIDOR AROUND 11 PM TO MIDNIGHT...AND FINALLY BEGIN
TO EXIT NORTHEAST ALABAMA AND SOUTHERN MIDDLE TENNESSEE AROUND 2 TO 3
AM FRIDAY MORNING. THESE STORMS MAY PRODUCE DAMAGING STRAIGHT LINE
WIND GUSTS IN EXCESS OF 60 MPH AND HAIL UP TO ONE INCH. IN
ADDITION...ISOLATED TORNADOES WILL BE POSSIBLE ALONG THE LINE OF
STORMS.

IN ADDITION TO THE SQUALL LINE...STRONG SOUTHERLY WINDS ASSOCIATED
WITH THE SURFACE LOW WILL OCCASIONALLY GUST TO AROUND 35 MPH. A WIND
ADVISORY IS IN EFFECT FOR THE TENNESSEE VALLEY THROUGH EARLY FRIDAY
MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED DURING SUNDAY NIGHT AND
MONDAY AS YET ANOTHER STRONG COLD FRONT MOVES ACROSS THE AREA. EARLY
INDICATIONS CONTINUE TO SHOW A RISK FOR STRONG TO SEVERE STORMS WITH
THIS SYSTEM.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
REQUESTED THIS EVENING AND DURING THE OVERNIGHT.

KDW

In the hours before

Local storm report, Feb 24, 10:14 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1014 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     NON-TSTM WND DMG 2 N MOULTON             34.51N 87.29W
02/24/2011                   LAWRENCE           AL   AMATEUR RADIO

            TREE DOWN 2 MI NORTH OF MOULTON ON CR 170.

1006 PM     TSTM WND DMG     CHEROKEE                34.76N 87.97W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            DAMAGE TO RESIDENCE IN DOWNTOWN CHEROKEE AT MM08 ON
            US-72.

&&

SLACORTE
Local storm report, Feb 24, 10:24 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1024 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     NON-TSTM WND DMG 2 N MOULTON             34.51N 87.29W
02/24/2011                   LAWRENCE           AL   AMATEUR RADIO

            TREE DOWN 2 MI NORTH OF MOULTON ON CR 170.

1006 PM     TSTM WND DMG     CHEROKEE                34.76N 87.97W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            DAMAGE TO RESIDENCE IN DOWNTOWN CHEROKEE AT MM08 ON
            US-72.

1013 PM     TSTM WND DMG     OAKLAND                 34.84N 87.80W
02/24/2011                   LAUDERDALE         AL   EMERGENCY MNGR

            POWER OUTAGE IN OAKLAND. ESTIMATED 60MPH WIND GUST.

1015 PM     NON-TSTM WND DMG HUNTSVILLE              34.73N 86.59W
02/24/2011                   MADISON            AL   AMATEUR RADIO

            TREE DOWN ON 9TH AVENUE IN HUNTSVILLE.

&&

SLACORTE
Local storm report, Feb 24, 10:31 PM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1031 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     NON-TSTM WND DMG 2 N MOULTON             34.51N 87.29W
02/24/2011                   LAWRENCE           AL   AMATEUR RADIO

            TREE DOWN 2 MI NORTH OF MOULTON ON CR 170.

1006 PM     TSTM WND DMG     CHEROKEE                34.76N 87.97W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            DAMAGE TO RESIDENCE IN DOWNTOWN CHEROKEE AT MM08 ON
            US-72.

1013 PM     TSTM WND DMG     OAKLAND                 34.84N 87.80W
02/24/2011                   LAUDERDALE         AL   EMERGENCY MNGR

            POWER OUTAGE IN OAKLAND. ESTIMATED 60MPH WIND GUST.

1015 PM     NON-TSTM WND DMG HUNTSVILLE              34.73N 86.59W
02/24/2011                   MADISON            AL   AMATEUR RADIO

            TREE DOWN ON 9TH AVENUE IN HUNTSVILLE.

1017 PM     TSTM WND DMG     7 W TUSCUMBIA           34.73N 87.83W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            POWER OUTAGES IN CROOKED OAK AND LOCUST SHORES.

&&

SLACORTE
Local storm report, Feb 24, 10:52 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1052 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     NON-TSTM WND DMG 2 N MOULTON             34.51N 87.29W
02/24/2011                   LAWRENCE           AL   AMATEUR RADIO

            TREE DOWN 2 MI NORTH OF MOULTON ON CR 170.

1006 PM     TSTM WND DMG     CHEROKEE                34.76N 87.97W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            DAMAGE TO RESIDENCE IN DOWNTOWN CHEROKEE AT MM08 ON
            US-72.

1013 PM     TSTM WND DMG     OAKLAND                 34.84N 87.80W
02/24/2011                   LAUDERDALE         AL   EMERGENCY MNGR

            POWER OUTAGE IN OAKLAND. ESTIMATED 60MPH WIND GUST.

1015 PM     NON-TSTM WND DMG HUNTSVILLE              34.73N 86.59W
02/24/2011                   MADISON            AL   AMATEUR RADIO

            TREE DOWN ON 9TH AVENUE IN HUNTSVILLE.

1017 PM     TSTM WND DMG     7 W TUSCUMBIA           34.73N 87.83W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            POWER OUTAGES IN CROOKED OAK AND LOCUST SHORES.

1017 PM     TSTM WND DMG     TUSCUMBIA               34.73N 87.71W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            ROOF DAMAGE TO JJS RESTAURAUNT AND PEOPLES DRUG STORE ON
            HWY 72 IN CHEROKEE. MULTIPLE POWER OUTAGES IN BARTON,
            CROOKED OAK, LOCUST SHORES, NEW BETHEL AND TUSCUMBIA.

1027 PM     TSTM WND GST     RUSSELLVILLE            34.51N 87.73W
02/24/2011  M63.00 MPH       FRANKLIN           AL   BROADCAST MEDIA

            MEDIA REPORTS 63MPH WIND GUST MEASURED FROM ALFA CAM.

&&

SLACORTE
Local storm report, Feb 24, 11:04 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1104 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     NON-TSTM WND DMG 2 N MOULTON             34.51N 87.29W
02/24/2011                   LAWRENCE           AL   AMATEUR RADIO

            TREE DOWN 2 MI NORTH OF MOULTON ON CR 170.

1006 PM     TSTM WND DMG     CHEROKEE                34.76N 87.97W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            DAMAGE TO RESIDENCE IN DOWNTOWN CHEROKEE AT MM08 ON
            US-72.

1013 PM     TSTM WND DMG     OAKLAND                 34.84N 87.80W
02/24/2011                   LAUDERDALE         AL   EMERGENCY MNGR

            POWER OUTAGE IN OAKLAND. ESTIMATED 60MPH WIND GUST.

1015 PM     NON-TSTM WND DMG HUNTSVILLE              34.73N 86.59W
02/24/2011                   MADISON            AL   AMATEUR RADIO

            TREE DOWN ON 9TH AVENUE IN HUNTSVILLE.

1017 PM     TSTM WND DMG     7 W TUSCUMBIA           34.73N 87.83W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            POWER OUTAGES IN CROOKED OAK AND LOCUST SHORES.

1017 PM     TSTM WND DMG     TUSCUMBIA               34.73N 87.71W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            ROOF DAMAGE TO JJS RESTAURAUNT AND PEOPLES DRUG STORE ON
            HWY 72 IN CHEROKEE. MULTIPLE POWER OUTAGES IN BARTON,
            CROOKED OAK, LOCUST SHORES, NEW BETHEL AND TUSCUMBIA.

1027 PM     TSTM WND GST     RUSSELLVILLE            34.51N 87.73W
02/24/2011  M63.00 MPH       FRANKLIN           AL   BROADCAST MEDIA

            MEDIA REPORTS 63MPH WIND GUST MEASURED FROM ALFA CAM.

1053 PM     NON-TSTM WND GST CULLMAN                 34.17N 86.84W
02/24/2011  M51.00 MPH       CULLMAN            AL   TRAINED SPOTTER

            STORM SPOTTER MEASURES WIND GUST OF 51MPH IN CULLMAN.

&&

SLACORTE
Local storm report, Feb 24, 11:25 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1125 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     NON-TSTM WND DMG 2 N MOULTON             34.51N 87.29W
02/24/2011                   LAWRENCE           AL   AMATEUR RADIO

            TREE DOWN 2 MI NORTH OF MOULTON ON CR 170.

1006 PM     TSTM WND DMG     CHEROKEE                34.76N 87.97W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            DAMAGE TO RESIDENCE IN DOWNTOWN CHEROKEE AT MM08 ON
            US-72.

1013 PM     TSTM WND DMG     OAKLAND                 34.84N 87.80W
02/24/2011                   LAUDERDALE         AL   EMERGENCY MNGR

            POWER OUTAGE IN OAKLAND. ESTIMATED 60MPH WIND GUST.

1015 PM     NON-TSTM WND DMG HUNTSVILLE              34.73N 86.59W
02/24/2011                   MADISON            AL   AMATEUR RADIO

            TREE DOWN ON 9TH AVENUE IN HUNTSVILLE.

1017 PM     TSTM WND DMG     TUSCUMBIA               34.73N 87.71W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            ROOF DAMAGE TO JJS RESTAURAUNT AND PEOPLES DRUG STORE ON
            HWY 72 IN CHEROKEE. MULTIPLE POWER OUTAGES IN BARTON,
            CROOKED OAK, LOCUST SHORES, NEW BETHEL AND TUSCUMBIA.

1017 PM     TSTM WND DMG     7 W TUSCUMBIA           34.73N 87.83W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            POWER OUTAGES IN CROOKED OAK AND LOCUST SHORES.

1027 PM     TSTM WND GST     RUSSELLVILLE            34.51N 87.73W
02/24/2011  M63.00 MPH       FRANKLIN           AL   BROADCAST MEDIA

            MEDIA REPORTS 63MPH WIND GUST MEASURED FROM ALFA CAM.

1036 PM     NON-TSTM WND DMG HUNTSVILLE              34.73N 86.59W
02/24/2011                   MADISON            AL   AMATEUR RADIO

            POWER OUTAGES BEHIND PARKPLACE MALL IN HUNTSVILLE.

1040 PM     TSTM WND GST     HARVEST                 34.86N 86.75W
02/24/2011  E54.00 MPH       MADISON            AL   EMERGENCY MNGR

            REPORTED WIND GUST OF 54 MPH IN HARVEST NEAR HWY 53.

1053 PM     NON-TSTM WND GST CULLMAN                 34.17N 86.84W
02/24/2011  M51.00 MPH       CULLMAN            AL   TRAINED SPOTTER

            STORM SPOTTER MEASURES WIND GUST OF 51MPH IN CULLMAN.

1059 PM     TSTM WND DMG     5 ESE ROGERSVILLE       34.80N 87.22W
02/24/2011                   LIMESTONE          AL   EMERGENCY MNGR

            MULTIPLE TREES DOWN NEAR HWY 72.

1059 PM     HAIL             5 ESE ROGERSVILLE       34.80N 87.22W
02/24/2011  E0.50 INCH       LIMESTONE          AL   EMERGENCY MNGR

            DIME SIZED HAIL REPORTED NEAR HWY 72.

&&

SLACORTE

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 10:45 PM CSTSevere Thunderstorm WarningHUNFranklin, Lincoln, Moore45 min
Feb 24, 11:32 PM CSTTornado WarningHUNFranklin, Lincoln, Moore28 min
Feb 24, 11:56 PM CSTTornado WarningHUNFranklin22 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.